# SDR ASAA0680873

- Difficulty date: August 15, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 48,795 hours, 24,209 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Dented
- Location: Bs 676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID CARGO BAY DOOR DENTED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLER AND FILLER PER SRM 52 05.
